Alert archive / Texas / Heat Advisories in 2021

Heat Advisory 6, NWS Midland/Odessa, TX

June 11, 20218 counties in Texas; Eddy County, New Mexico

NWS Midland/Odessa, TX issued this heat advisory at Jun 11, 2021, 1:56 PM CDT for 8 counties in Texas; Eddy County, New Mexico. It took effect at Jun 12, 2021, 1:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jun 11, 2021, 1:56 PM CDT (18:56 UTC)
In effect from
Jun 12, 2021, 1:00 PM CDT
Expired
Jun 12, 2021, 8:00 PM CDT
In force
7 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Loving County, TX, Pecos County, TX, Presidio County, TX, Reeves County, TX, Ward County, TX

The radar

The Midland/Odessa radar (KMAF), 173 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 6.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2021-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2021-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-579 J/kg
Mixed-layer LCL
2804 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

459 
WWUS74 KMAF 111856
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
156 PM CDT Fri Jun 11 2021

TXZ271-275-277-282-121000-
/O.NEW.KMAF.HT.Y.0006.210612T1800Z-210613T0100Z/
/O.CON.KMAF.EH.W.0001.000000T0000Z-210612T0100Z/
Guadalupe and Delaware Mountains-Chinati Mountains-
Davis Mountains-Lower Brewster County-
Including the cities of Guadalupe Mountains NP, Pine Springs, 
Fort Davis, Big Bend NP, Lajitas, and Castolon
156 PM CDT Fri Jun 11 2021 /1256 PM MDT Fri Jun 11 2021/

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM
MDT/ THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT
/7 PM MDT/ SATURDAY...

* WHAT...For today's the Excessive Heat Warning, temperatures from
  100 in the mountains to near 115 along the Rio Grande. For the
  Saturday's Heat Advisory, from the mid and upper 90s mountains 
  to 110 to 114 along the Rio Grande.

* WHERE...Guadalupe and Delaware Mountains in Texas, Chinati and
  Davis Mountains, and Lower Brewster County.

* WHEN...For the Excessive Heat Warning, until 8 PM CDT /7 PM 
  MDT/ this evening. For the Heat Advisory, from 1 PM CDT /noon 
  MDT/ to 8 PM CDT /7 PM MDT/ Saturday.

* IMPACTS...Extreme heat will significantly increase the potential
  for heat related illnesses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NMZ027-028-TXZ059-067-075-272>274-276-278>281-121000-
/O.NEW.KMAF.HT.Y.0006.210612T1800Z-210613T0100Z/
/O.CON.KMAF.HT.Y.0005.000000T0000Z-210612T0100Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Loving-Ward-
Pecos-Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Marfa Plateau-Davis Mountains Foothills-
Central Brewster County-Chisos Basin-Presidio Valley-
Including the cities of Queen, Artesia, Carlsbad, 
Carlsbad Caverns NP, Mentone, Monahans, Fort Stockton, Van Horn, 
Pecos, Marfa, Alpine, Big Bend NP, Panther Junction, Marathon, 
Chisos Basin, and Presidio
156 PM CDT Fri Jun 11 2021 /1256 PM MDT Fri Jun 11 2021/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ TO 8 PM CDT
/7 PM MDT/ SATURDAY...

* WHAT...For the first Heat Advisory, temperatures up to near 109.
  For the second Heat Advisory, temperatures up to 105 to 107.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...For the first Heat Advisory, until 8 PM CDT /7 PM MDT/ 
  this evening. For the second Heat Advisory, from 1 PM CDT 
  /noon MDT/ to 8 PM CDT /7 PM MDT/ Saturday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

NMZ029-033-034-TXZ045>048-050>053-060>063-068>070-270-120100-
/O.CON.KMAF.HT.Y.0005.000000T0000Z-210612T0100Z/
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Winkler-Ector-
Midland-Glasscock-Crane-Upton-Reagan-
Guadalupe Mountains Above 7000 Feet-
Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, 
Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, 
Colorado City, Kermit, Odessa, Midland, Garden City, Crane, 
McCamey, Rankin, Big Lake, and Guadalupe Mountains NP
156 PM CDT Fri Jun 11 2021 /1256 PM MDT Fri Jun 11 2021/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

* WHAT...Temperatures of 105 to 109, except heat indices near 105
  across the north and east and mid 90s in high elevations of
  Guadalupe Mountains.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ Friday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
3 follow-up statements
173 
WWUS74 KMAF 120227
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
927 PM CDT Fri Jun 11 2021

NMZ027-028-TXZ059-067-075-271>282-121430-
/O.CON.KMAF.HT.Y.0006.210612T1800Z-210613T0100Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Loving-Ward-
Pecos-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-Central Brewster County-
Chisos Basin-Presidio Valley-Lower Brewster County-
Including the cities of Queen, Artesia, Carlsbad, 
Carlsbad Caverns NP, Mentone, Monahans, Fort Stockton, 
Guadalupe Mountains NP, Pine Springs, Van Horn, Pecos, Marfa, 
Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, 
Chisos Basin, Presidio, Lajitas, and Castolon
927 PM CDT Fri Jun 11 2021 /827 PM MDT Fri Jun 11 2021/

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ TO
8 PM CDT /7 PM MDT/ SATURDAY...

* WHAT...Temperatures up to 107 expected for West Texas and
  Southeast New Mexico. Temperatures up to 114 expected along the
  Rio Grande.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ 
  Saturday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
960 
WWUS74 KMAF 120823
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
323 AM CDT Sat Jun 12 2021

NMZ027-028-TXZ059-067-075-271>282-130100-
/O.CON.KMAF.HT.Y.0006.210612T1800Z-210613T0100Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Loving-Ward-
Pecos-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-Central Brewster County-
Chisos Basin-Presidio Valley-Lower Brewster County-
Including the cities of Queen, Artesia, Carlsbad, 
Carlsbad Caverns NP, Mentone, Monahans, Fort Stockton, 
Guadalupe Mountains NP, Pine Springs, Van Horn, Pecos, Marfa, 
Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, 
Chisos Basin, Presidio, Lajitas, and Castolon
323 AM CDT Sat Jun 12 2021 /223 AM MDT Sat Jun 12 2021/

...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING...

* WHAT...Temperatures up to 107 expected for West Texas and 
  Southeast New Mexico. Temperatures up to 114 expected along 
  the Rio Grande.

* WHERE...Portions of southeast New Mexico and southwest and 
  western Texas.

* WHEN...From 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/ 
  Saturday.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf
653 
WWUS74 KMAF 121856
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
156 PM CDT Sat Jun 12 2021

NMZ027-028-TXZ059-067-075-271>282-130100-
/O.CON.KMAF.HT.Y.0006.000000T0000Z-210613T0100Z/
Guadalupe Mountains of Eddy County-Eddy County Plains-Loving-Ward-
Pecos-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-
Davis Mountains-Davis Mountains Foothills-Central Brewster County-
Chisos Basin-Presidio Valley-Lower Brewster County-
Including the cities of Queen, Artesia, Carlsbad, 
Carlsbad Caverns NP, Mentone, Monahans, Fort Stockton, 
Guadalupe Mountains NP, Pine Springs, Van Horn, Pecos, Marfa, 
Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, 
Chisos Basin, Presidio, Lajitas, and Castolon
156 PM CDT Sat Jun 12 2021 /1256 PM MDT Sat Jun 12 2021/

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS
EVENING...

* WHAT...Temperatures up to 107 expected for West Texas and 
  Southeast New Mexico. Temperatures up to 114 expected along 
  the Rio Grande.

* WHERE...Portions of Southeast New Mexico and West and Southwest
  Texas.

* WHEN...Until 8 PM CDT /7 PM MDT/ this evening.

* IMPACTS...Hot temperatures may cause heat illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay in an air-conditioned room, stay out
of the sun, and check up on relatives and neighbors. Young
children and pets should never be left unattended in vehicles
under any circumstances.

Take extra precautions if you work or spend time outside. When
possible reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear lightweight and loose fitting clothing when
possible. To reduce risk during outdoor work, the Occupational
Safety and Health Administration recommends scheduling frequent
rest breaks in shaded or air conditioned environments. Anyone
overcome by heat should be moved to a cool and shaded location.
Heat stroke is an emergency! Call 9 1 1.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/maf

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this heat advisory went out at Jun 11, 1:33 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 11, 1:33 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
133 PM CDT Fri Jun 11 2021

.DISCUSSION...
Current temp trends are on pace to be about 1-3 degree F warmer
than yesterday. Across the ern PB the heat concerns are focused on
Heat Indices of 105-107 and the wrn areas on temps 105-110 in the
dry air. Today's expected U90s-N100 degree readings in the GDP
Mtns-Davis Mtns-Marfa Plateau-Chisos Mtns are rare territory to
be sure. A brief convective tower is possible across the cntrl-e
PB, Davis mtns this afternoon, in general convective concerns are
minimized by the highly anomalous +2 to 3 standard deviation 7h
temps (18C 12Z MAF), not to mention dry air across the w. There is
a weak front s of the Panhandle that will slowly move s and
near/move into the far nw-n CWFA by this evening and then halt.
Post-frontal dewpoints are higher tmw and sfc mstr attempts to
hold in place across SE NM Sat PM. Meanwhile the upper ridge axis
will move wwd and 7h temps cool to +1 to 2 standard deviations, a
few high based -SHRA/-TSRA will be possible Sat PM Davis Mtns-SE
NM and across far n Eddy and Lea counties Sat evening. High temps
on Sat will still be flirting with heat advisory criteria across
much of the Trans Pecos and we have issued the advisory for most
areas along and w of the Pecos River. On Sun a shrtwv trof is
advertised to move s-sw along the ern periphery of the upper ridge
and a few -SHRA may briefly occur in the n-ne CWFA. Otherwise 7h
temps will continue to cool (near normal) and high temps are
likely to fall back below 100, except for wrn PB/parts of SE NM
and along the Rio Grande, but still no precip. On Sun the center
of the anticyclone aloft will move farther nw and slightly cooler
temps look to occur across the Trans Pecos, however a heat
advisory may still be needed in the mountains and along the Rio
Grande. Aforementioned shrtwv trof may be difficult to time and it
could still be within the ne steering flow? The upper anticyclone
will remain well to the nw of the CWFA from mid week thru Fri and
5-7 Day cluster analysis does not show much deviation among the clusters
and we see little sensible change, but still a few degree above
normal, hot. There is very little precip across the CWFA thru 10
days per ECMWF, GFS, and NBM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                    101  74  99  73 /  10   0   0   0
Carlsbad                      107  72 104  72 /   0   0  10  10
Dryden                        100  74 103  74 /   0   0   0   0
Fort Stockton                 107  74 104  73 /  10   0   0   0
Guadalupe Pass                101  74  98  73 /   0   0  10  10
Hobbs                         106  71 102  71 /  10   0  10  10
Marfa                         101  64  99  62 /  10  10  10   0
Midland Intl Airport          104  74 102  72 /  10   0   0   0
Odessa                        104  75 102  73 /  10   0   0   0
Wink                          109  75 106  74 /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Heat Advisory until 7 PM MDT this evening for Central Lea County-
     Eddy County Plains-Guadalupe Mountains of Eddy County-
     Northern Lea County-Southern Lea County.

     Heat Advisory from noon to 7 PM MDT Saturday for Eddy County
     Plains-Guadalupe Mountains of Eddy County.

TX...Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for Andrews-
     Borden-Central Brewster County-Chisos Basin-Crane-Davis
     Mountains Foothills-Dawson-Eastern Culberson County-Ector-
     Gaines-Glasscock-Guadalupe Mountains Above 7000 Feet-Howard-
     Loving-Marfa Plateau-Martin-Midland-Mitchell-Pecos-Presidio
     Valley-Reagan-Reeves County Plains-Scurry-Upton-Van Horn
     and Highway 54 Corridor-Ward-Winkler.

     Heat Advisory from 1 PM CDT /noon MDT/ to 8 PM CDT /7 PM MDT/
     Saturday for Central Brewster County-Chinati Mountains-
     Chisos Basin-Davis Mountains-Davis Mountains Foothills-
     Eastern Culberson County-Guadalupe and Delaware Mountains-
     Loving-Lower Brewster County-Marfa Plateau-Pecos-Presidio
     Valley-Reeves County Plains-Van Horn and Highway 54
     Corridor-Ward.

     Excessive Heat Warning until 8 PM CDT /7 PM MDT/ this evening
     for Chinati Mountains-Davis Mountains-Guadalupe and
     Delaware Mountains-Lower Brewster County.

&&
Hazardous weather outlook, Jun 11, 1:19 PM CDT, 37 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
119 PM CDT Fri Jun 11 2021

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-121830-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
119 PM CDT Fri Jun 11 2021 /1219 PM MDT Fri Jun 11 2021/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...This Afternoon and Tonight

An Excessive Heat Warning is in effect until early this evening for
Lower Brewster County along the Rio Grande and the Davis, Guadalupe,
Delaware, and Chinati Mountains. A Heat Advisory is in effect for
the remainder of West Texas and Southeast New Mexico.

An isolated thunderstorm accompanied by strong gusty winds may be
possible this afternoon or early evening, particularly over the Davis
or Glass Mountains.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Hot temperatures will continue this weekend, and a Heat Advisory is
in effect for most locations along and west of the Pecos River on
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:45 PM CDTSpecial Weather StatementMAFPecos30 min

Nearby

Heat Advisories in Texas, 2021Heat Advisories in New Mexico, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.